MAUDE Adverse Event Report: ZEPHYR ENDOBRONCHIAL DELIVERY CATHETER (EDC); ENDOBRONCHIAL VALVE

ZEPHYR ENDOBRONCHIAL DELIVERY CATHETER (EDC); ENDOBRONCHIAL VALVE
Model Number ZEPHYR 4.0-J EDC
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021, the patient underwent a bronchoscopic lung volume reduction (blvr) procedure with zephyr valves for the right upper lobe.A zephyr 4.0-j endobronchial delivery catheter (edc) was inserted, and once visualized, it was noticed that one large sizing wing sheared off.The damaged device was successfully removed and the detached wing was removed with forceps.A new zephyr 4.0-j edc was used to complete the procedure uneventfully, without any significant delay.

Brand Name
ZEPHYR ENDOBRONCHIAL DELIVERY CATHETER (EDC)
Common Device Name
ENDOBRONCHIAL VALVE
MDR Report Key11898744
Report Number3007797756-2021-00106
Device Sequence Number19153658
Product Code NJK
UDI-Device Identifier00811907030621
UDI-Public(01)00811907030621(10)504821V50(17)220309
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2022
Device Model NumberZEPHYR 4.0-J EDC
Device Catalogue NumberEDC-TS-4.0-J
Device Lot Number504821-V5.0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2021
Initial Report FDA Received Date05/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;